# SDR REXA2013074501566

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 22,867 hours, 20,573 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 80 KNOTS DUE TO RT ENGINE N1 WOULD NOT GO ABOVE 60 PERCENT.  POWER APPEARS LOW.  RETURNED TO GATE.  EMERGENCY  NOT DECLARED.  INSPECTED ENGINE, NO DEFECTS NOTED.
